# SDR SWAA2012110509055

- Difficulty date: October 14, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 20,048 hours, 8,953 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER IN SPAR RIB VERTICAL STIFFENER CRACKED AT STA 120.3 AT THE LOWER PART OF THE 3RD.  REPAIRED STIFFENER IAW SRM.
